Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 71, NWS Atlanta, GA

February 6, 2010Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 6, 2010, 1:51 AM EST for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Feb 6, 2010, 4:23 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2010, 1:51 AM EST (06:51 UTC)
In effect from
Feb 6, 2010, 4:23 AM EST
Expired
Feb 6, 2010, 2:23 PM EST
In force
10 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Lovejoy (LOVG1). The gauge peaked at 12.31 ft at Feb 6, 2010, 6:00 AM EST.

actionminormoderate5101502/0602/07
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WGUS42 KFFC 060651
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 AM EST SAT FEB 6 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC063-113-255-061942-
/O.NEW.KFFC.FL.W.0071.100206T0923Z-100206T1942Z/
/LOVG1.1.ER.100206T0923Z.100206T1200Z.100206T1342Z.NO/
151 AM EST SAT FEB 6 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE FLINT RIVER NEAR LOVEJOY
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 12AM SATURDAY THE STAGE WAS 11.7 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND
  CONTINUE TO RISE TO NEAR 12.2 FEET LATER THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY AFTERNOON. 
* AT 12.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING OF RIVERS EDGE GOLF COURSE BEGINS. SEVERAL HOLES AND 
  FAIRWAYS WILL FLOOD. FLOODING OF SOME YARDS BEGINS UPSTREAM OF GAGE
  BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.2 FEET ON FEB 5 1988.
  

$$
2 follow-up statements
381 
WGUS82 KFFC 061522
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 AM EST SAT FEB 6 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTOOGA RIVER NEAR SUMMERVILLE AFFECTING CHATTOOGA COUNTY

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES 

  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  CONASAUGA RIVER NEAR ETON  AFFECTING MURRAY AND WHITFIELD COUNTIES

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  SOUTH RIVER NEAR SNAPPING SHOALS AFFECTING BUTTS...HENRY AND 
  NEWTON COUNTIES 

  YELLOW RIVER NEAR EAST LITHONIA  AFFECTING DE KALB AND ROCKDALE 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC059-133-219-070521-
/O.EXT.KFFC.FL.W.0055.000000T0000Z-100209T2050Z/
/PNFG1.2.ER.100205T1501Z.100206T1800Z.100209T1450Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL TUESDAY AFTERNOON. 
* AT 9AM SATURDAY THE STAGE WAS 18.2 FEET...AND STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL REMAIN STEADY NEAR 18.2 FEET THROUGH THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9 FEET ON NOV 13 2009.
  

$$

GAC213-313-070521-
/O.CON.KFFC.FL.W.0069.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.100205T1900Z.100206T1445Z.000000T0000Z.NO/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON 
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 13.2 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.2 FEET ON DEC 10 2009.
  

$$

GAC313-070521-
/O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.100205T1345Z.100206T1445Z.000000T0000Z.UU/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 18.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS 
  UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET ON DEC 12 2008.
  

$$

GAC115-129-070521-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/CALG1.1.ER.100206T0216Z.100206T1430Z.000000T0000Z.UU/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 21.1 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.0 FEET ON DEC 10 2009.
  

$$

GAC115-070521-
/O.CON.KFFC.FL.W.0073.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.100206T0506Z.100206T1400Z.000000T0000Z.UU/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE ARMUCHEE CREEK NEAR ARMUCHEE
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 20.0 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6 FEET ON NOV 12 2009.
  

$$

GAC115-070521-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.100206T0524Z.100206T1445Z.000000T0000Z.NO/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 25.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET ON OCT 13 2009.
  

$$

GAC057-070521-
/O.CON.KFFC.FL.W.0070.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.100205T2205Z.100206T0700Z.000000T0000Z.UU/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* FLOOD STAGE IS 17.0 FEET. 
  

$$

GAC045-077-149-070517-
/O.EXT.KFFC.FL.W.0060.000000T0000Z-100207T0517Z/
/WHTG1.1.ER.100205T1930Z.100206T1100Z.100206T2317Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL LATE TONIGHT. 
* AT 9AM SATURDAY THE STAGE WAS 16.9 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS EVENING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR 
  CLIFF PAYTON CIRCLE FLOODS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.2 FEET ON APR 1 2005.
  

$$

GAC067-097-070521-
/O.EXT.KFFC.FL.W.0075.000000T0000Z-100207T1200Z/
/AUSG1.1.ER.100206T0830Z.100206T1800Z.100207T0600Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL SUNDAY MORNING. 
* AT 9AM SATURDAY THE STAGE WAS 10.4 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT SUNDAY.
* AT 11.0 FEET...FLOODING WILL BEGIN TO INCREASE IN LOW AREAS NEAR 
  THE INTERSTATE 20 BRIDGE AND ALSO ALONG BLAIRS BRIDGE ROAD. MOUNT 
  VERNON ROAD WILL FLOOD NEAR WOODROW WILSON PARK. COUNTY IRON WORKS 
  WILL BEGIN TO EXPERIENCE MINOR FLOODING. GOLF DRIVING RANGE SOUTH 
  OF I-20 WILL START FLOODING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.7 FEET ON DEC 20 2009.
  

$$

GAC063-113-255-070100-
/O.EXT.KFFC.FL.W.0071.000000T0000Z-100207T0100Z/
/LOVG1.1.ER.100206T0725Z.100206T1030Z.100206T1900Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER NEAR LOVEJOY
* UNTIL THIS EVENING. 
* AT 9AM SATURDAY THE STAGE WAS 12.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 12.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING OF RIVERS EDGE GOLF COURSE BEGINS. SEVERAL HOLES AND 
  FAIRWAYS WILL FLOOD. FLOODING OF SOME YARDS BEGINS UPSTREAM OF GAGE
  BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET ON DEC 26 2009.
  

$$

GAC035-151-217-070521-
/O.CON.KFFC.FL.W.0068.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.100205T1830Z.100206T1145Z.000000T0000Z.UU/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH RIVER NEAR SNAPPING SHOALS
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 12.5 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS IN THE NATURAL FLOOD 
  PLAIN BEGINS ALONG THE RIVER.  DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 81...PORTIONS OF LUCY LANE AND LUNSFORD ROAD IN NORTH BUTTS
  COUNTY BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON DEC 26 2009.
  

$$

GAC089-247-070521-
/O.CON.KFFC.FL.W.0066.000000T0000Z-000000T0000Z/
/YLOG1.1.ER.100205T1545Z.100206T1045Z.000000T0000Z.UU/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR EAST LITHONIA 
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 13.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 FEET ON MAR 28 2009.
  

$$

GAC217-247-070521-
/O.EXT.KFFC.FL.W.0062.000000T0000Z-100207T2034Z/
/MYRG1.1.ER.100206T0000Z.100206T1800Z.100207T1434Z.UU/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* UNTIL SUNDAY AFTERNOON. 
* AT 9AM SATURDAY THE STAGE WAS 12.5 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.6 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN 
  NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILER PARK. 
  SOME TRAILERS MAY NEED TO BE MOVED TO HIGHER GROUND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 29 2009.
  

$$

GAC021-153-169-207-289-070521-
/O.EXT.KFFC.FL.W.0063.000000T0000Z-100210T1800Z/
/MACG1.1.ER.100206T0015Z.100208T1200Z.100210T1200Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY AFTERNOON. 
* AT 9AM SATURDAY THE STAGE WAS 19.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY MONDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.9 FEET ON SEP 19 2004.
  

$$

GAC091-271-315-070521-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.100122T2100Z.100202T0230Z.000000T0000Z.NO/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 9AM SATURDAY THE STAGE WAS 12.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL FALL TO JUST ABOVE FLOOD STAGE ON SUNDAY...THEN 
  RISE TO NEAR 12.9 FEET BY THURSDAY MORNING.  ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 4 2003.
  

$$

GAC209-271-309-070521-
/O.EXT.KFFC.FL.W.0053.000000T0000Z-100209T1200Z/
/LBRG1.1.ER.100203T1711Z.100206T0715Z.100209T0600Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL TUESDAY MORNING. 
* AT 9AM SATURDAY THE STAGE WAS 16.0 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON 
  THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF 
  THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET ON DEC 21 2009.
  

$$

GAC013-157-070521-
/O.EXT.KFFC.FL.W.0064.000000T0000Z-100207T0815Z/
/ACDG1.1.ER.100206T0143Z.100206T1330Z.100207T0215Z.NO/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE
* UNTIL LATE TONIGHT. 
* AT 9AM SATURDAY THE STAGE WAS 18.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER HAS CRESTED AND WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.7 FEET ON MAR 21 2003.
  

$$

GAC105-195-221-070521-
/O.EXT.KFFC.FL.W.0065.000000T0000Z-100207T0748Z/
/CARG1.1.ER.100205T2015Z.100206T0600Z.100207T0148Z.UU/
1022 AM EST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE BROAD RIVER NEAR CARLTON
* UNTIL LATE TONIGHT. 
* AT 9AM SATURDAY THE STAGE WAS 16.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON NOV 11 2009.
  

$$

GAC055-061552-
/O.CAN.KFFC.FL.W.0067.000000T0000Z-100206T1522Z/
/SUMG1.1.ER.100205T1815Z.100206T0500Z.100206T1135Z.NO/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTOOGA RIVER NEAR SUMMERVILLE
* AT 9AM SATURDAY THE STAGE WAS 13.1 FEET...AND FALLING.
* FLOOD STAGE IS 14.0 FEET. 


$$

GAC135-061552-
/O.CAN.KFFC.FL.W.0061.000000T0000Z-100206T1905Z/
/SWEG1.1.ER.100205T1846Z.100206T0130Z.100206T1035Z.NO/
1022 AM EST SAT FEB 6 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANEE CREEK NEAR SUWANEE
* AT 9AM SATURDAY THE STAGE WAS 7.1 FEET...AND FALLING.
* FLOOD STAGE IS 8.0 FEET. 
* AT 7.0 FEET...BANKFULL STAGE IS REACHED ALONG SUWANEE CREEK.
  

$$
026 
WGUS82 KFFC 061923
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EST SAT FEB 6 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES

 
GAC063-113-255-061953-
/O.CAN.KFFC.FL.W.0071.000000T0000Z-100207T0100Z/
/LOVG1.1.ER.100206T0725Z.100206T1030Z.100206T1539Z.NO/
223 PM EST SAT FEB 6 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER NEAR LOVEJOY
* AT 2 PM SATURDAY THE STAGE WAS 11.5 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING OF RIVERS EDGE GOLF COURSE BEGINS. SEVERAL HOLES AND 
  FAIRWAYS WILL FLOOD. FLOODING OF SOME YARDS BEGINS UPSTREAM OF GAGE
  BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 5, 8:51 PM EST, 5 hours earlier.

Area forecast discussion, Feb 5, 8:51 PM EST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
851 PM EST FRI FEB 5 2010

.UPDATE...
AREAS OF DRIZZLE CONTINUE TO MOVE OUT OF ALABAMA AND ACROSS THE
CWA. CURRENT FORECAST IS HANDLING THIS WELL. NO UPDATE PLANNED.

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Feb 5, 5:28 PM EST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EST FRI FEB 5 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
528 PM EST FRI FEB 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION AND INTO THE CAROLINAS
EARLY THIS EVENING. STRONG HIGH PRESSURE WILL BUILD INTO GEORGIA
LATER THIS EVENING AND TONIGHT. THIS WILL BRING DRYING CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:12 AM ESTRiver Flood WarningFFCFloyd, Gordon3 days
Feb 6, 2:12 AM ESTRiver Flood WarningFFCFloyd18 hr
Feb 6, 2:12 AM ESTRiver Flood WarningFFCFloyd40 hr
Feb 6, 4:06 AM ESTRiver Flood WarningFFCCobb, Douglas27 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDade3 hr
Feb 6, 9:49 AM ESTRiver Flood WarningFFCTaliaferro, Wilkes8 hr
Feb 6, 12:42 PM ESTRiver Flood WarningFFCFloyd5 days
Feb 6, 2:16 PM ESTRiver Flood WarningFFCWashington, Wilkinson57 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.